# SDR DALA2019101505921

- Difficulty date: October 7, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 85,368 hours, 22,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HARD TO ARM.   ADJUSTED 2L DOOR GIRT BAR MECHANISM IAW AMM 52-11-25. COMPLIED WITH RII REQUIREMENTS IAW AMM 52-11-25 FOR THE PROPER ADJUSTMENT AND RIG OF THE 2L DOOR GIRT BAR MECHANISM. VERIFIED SAFETY PIN REMOVED AND STOWED.
